Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Hurting chest, dizziness while standing, headache, sweating and cold hands with anxiousness. What can be the reason?

yes my friend says her chest is hurting real bad and she feels dizzy when she stands up and when laying down gets a headache . what could this be? yesterday she got real shakey at school and couldn t even write and started pouring sweat and felt like her heat was going to beat of her chest her hands felt clamy and she felt anxious.
Asked On : Fri, 13 Apr 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

I went through your problem description. You should ask your friend not too worry too much. The symptoms you provided, even though not exhaustive, might be leading to stress related anxiety. Anxiety related to stress always elicit such symptoms. Sweating, chest tightness, feeling anxious etc should not be seen as problem itself. They could be symptoms related to physical and pathological conditions.

Before concluding the problem as stress related, do consult a physician and seek his advice.

Hope this answers your query. Available for further clarifications.
Good luck.
Answered: Sun, 3 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor